RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1999, Volume 66, Issue 4, Pages 596–602 (Mi mz1201)  

This article is cited in 2 scientific papers (total in 2 papers)

Strong perturbations of the Haar system in the space $L_1(0,1)$

V. I. Filippov

Saratov State University named after N. G. Chernyshevsky

DOI: https://doi.org/10.4213/mzm1201

Full text: PDF file (181 kB)

English version:
Mathematical Notes, 1999, 66:4, 489–494

Bibliographic databases:

UDC: 517.51
Received: 19.05.1998

Citation: V. I. Filippov, “Strong perturbations of the Haar system in the space $L_1(0,1)$”, Mat. Zametki, 66:4 (1999), 596–602; Math. Notes, 66:4 (1999), 489–494

Citation in format AMSBIB
\Bibitem{Fil99}
\by V.~I.~Filippov
\paper Strong perturbations of the Haar system in the space $L_1(0,1)$
\jour Mat. Zametki
\yr 1999
\vol 66
\issue 4
\pages 596--602
\mathnet{http://mi.mathnet.ru/mz1201}
\crossref{https://doi.org/10.4213/mzm1201}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1747087}
\transl
\jour Math. Notes
\yr 1999
\vol 66
\issue 4
\pages 489--494
\crossref{https://doi.org/10.1007/BF02679099}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000086188000032}


Linking options:
  • http://mi.mathnet.ru/eng/mz1201
  • https://doi.org/10.4213/mzm1201
  • http://mi.mathnet.ru/eng/mz/v66/i4/p596

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. A. Terekhin, “On Perturbations of the Haar System”, Math. Notes, 75:3 (2004), 435–438  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. V. I. Filippov, “Perturbation of the trigonometric system in $L_1(0,\pi)$”, Math. Notes, 80:3 (2006), 410–416  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:176
    Full text:87
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020